MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM EMG - ENDOTRACHEAL TUBE - NIM FLEX; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM EMG - ENDOTRACHEAL TUBE - NIM FLEX; STIMULATOR, NERVE
Model Number 8229975
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that during surgery, anaesthetist was unable to ventilate patient adequately and while trying to pass a suction catheter through the tube it was found to be blocked as the catheter wouldn¿t go in.We changed to another tube and resumed surgery.When examining the tube, the internal lumen was found blocked with bulging of the armour material internally especially when bent.

Brand Name
NIM EMG - ENDOTRACHEAL TUBE - NIM FLEX
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key10592200
Report Number1045254-2020-00430
Device Sequence Number3934292
Product Code ETN
UDI-Device Identifier00643169358812
UDI-Public00643169358812
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model Number8229975
Device Catalogue Number8229975
Device Lot Number0215079303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;